Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Suffering from Hypothyroidism. Delayed periods. TSH level 7.5. Overdose of Thyronorm? Pregnant?

Hi , I am 30 years old and suffering from Hypothyroidism for past two years. I was regular in periods, until last month when I got my TSH level got tested. It was 7.5, my doctor increased my dose to 100 mcg in place of 50 mcg.
I have missed my period this month, it already got delayed 4 days. I know it could be a sign of pregnancy, will do the test today evening. In the meanwhile could you tell me if is because of overdose of Thyronorm.

Asked On : Thu, 2 May 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response
welcome to Healthcare Magic.

Delayed period may be due to thyroid imbalance. As you are known case of hypothyroidism and medicine dose just increase to 100mcg from 50mcg.

First, In your case get your thyroid profile (serum T3/T4 and TSH level) done to rule out hypo or hyperthyroidism. Both these condition lead to menstrual imbalance.

Concurrently get evaluated by general physician to rule out other cause of delayed period like pregnancy.

Wish you all the best.

Dr Ashish Kumar Mittal
Answered: Sat, 11 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor